# SDR DL733002037

- Difficulty date: October 16, 2000
- Submitted: October 18, 2000
- Operation: Air carrier
- Aircraft: N951WP
- Make and model: Boeing 737-3B7
- Aircraft serial: 22951
- Aircraft time: 43,496 hours, 29,633 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Part number: 6545321514
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION OF THE RT WING MLG BEAM OUTBOARD ATTACH FITTING REVEALED A CRACK EMANATING FROM A FASTENER HOLE COMMON TO THE REAR SPAR UPPER CHORD.  INSPECTION OF THE BOLT HOLE REVEALED TOOLING DAMAGE COMMON TO THE REAR SPAR CAP AND WEB.  THE HOLE WAS OVERSIZED TO REMOVE THE TOOLING DAMAGE AND AN OVERSIZE FASTENER INSTALLED.  THE FITTING CRACK IS TYPICAL OF S/B B737-57-1216.  REPAIR IS TIME-LIMITED PER ER/A378948.
